Works matching DE "SURJECTIONS"
Results: 258
Double phase implicit obstacle problems with convection term and multivalued operator.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1013, doi. 10.1142/S0219530523500033
- By:
- Publication type:
- Article
Differential History-Dependent Variational-Hemivariational Inequality with Application to a Dynamic Contact Problem.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 189, n. 1, p. 1, doi. 10.1007/s10440-024-00637-2
- By:
- Publication type:
- Article
A new class of variational‐hemivariational inequalities for steady Oseen flow with unilateral and frictional type boundary conditions.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 2, p. N.PAG, doi. 10.1002/zamm.201900112
- By:
- Publication type:
- Article
Applications to the topology of Berkovich spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 187
- By:
- Publication type:
- Article
EXISTENCE OF FIXED POINTS INVOLVING THE DIFFERENCE OF TWO NONLINEAR OPERATORS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 2, p. 677, doi. 10.24193/fpt-ro.2024.2.15
- By:
- Publication type:
- Article
SURJECTIVITY RESULTS FOR NONLINEAR WEAKLY SEQUENTIALLY CONTINUOUS OPERATORS AND APPLICATIONS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 481, doi. 10.24193/fpt-ro.2021.2.32
- By:
- Publication type:
- Article
A GENERALIZATION OF AMINI-HARANDI'S FIXED POINT THEOREM WITH AN APPLICATION TO NONLINEAR MAPPING THEORY.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 2, p. 707, doi. 10.24193/fpt-ro.2020.2.50
- By:
- Publication type:
- Article
Recognizing Galois representations of K3 surfaces.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-019-0154-1
- By:
- Publication type:
- Article
Discrete equational theories.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 2, p. 147, doi. 10.1017/S096012952400001X
- By:
- Publication type:
- Article
Injective types in univalent mathematics.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 1, p. 89, doi. 10.1017/S0960129520000225
- By:
- Publication type:
- Article
Realizability algebras III: some examples.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 1, p. 45, doi. 10.1017/S0960129516000050
- By:
- Publication type:
- Article
Surjectivity of certain adjoint operators and applications.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 3, p. 567, doi. 10.1007/s40065-020-00294-x
- By:
- Publication type:
- Article
Projective classes as images of accessible functors.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 1, p. 90, doi. 10.1093/logcom/exac043
- By:
- Publication type:
- Article
Dense images of the power maps for a disconnected real algebraic group.
- Published in:
- Journal of Group Theory, 2021, v. 24, n. 5, p. 973, doi. 10.1515/jgth-2020-0152
- By:
- Publication type:
- Article
Semi-free subgroups of a profinite surface group.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 5, p. 901, doi. 10.1515/jgth-2018-2001
- By:
- Publication type:
- Article
On the surjectivity of the power maps of a class of solvable groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 6, p. 1089, doi. 10.1515/jgth-2017-0013
- By:
- Publication type:
- Article
A BIJECTION OF INVARIANT MEANS ON AN AMENABLE GROUP WITH THOSE ON A LATTICE SUBGROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 2, p. 302, doi. 10.1017/S0004972720001525
- By:
- Publication type:
- Article
RELATIONS AND FUNCTIONS IN SOFT MULTISET CONTEXT.
- Published in:
- Science World Journal, 2018, v. 13, n. 3, p. 10
- By:
- Publication type:
- Article
The set of injections and the set of surjections on a set.
- Published in:
- Mathematical Logic Quarterly, 2024, v. 70, n. 3, p. 275, doi. 10.1002/malq.202300059
- By:
- Publication type:
- Article
Completeness of a functional system for surjective functions.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 6, p. 574, doi. 10.1002/malq.201600011
- By:
- Publication type:
- Article
Non-surjective coarse embeddings of continuous functions spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 4, p. 443, doi. 10.36045/j.bbms.211006
- By:
- Publication type:
- Article
On lineability of additive surjective functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 4, p. 633
- By:
- Publication type:
- Article
Maximal lineability of the set of continuous surjections.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 1, p. 83, doi. 10.36045/bbms/1394544296
- By:
- Publication type:
- Article
On the Foundations of Finitely Supported Sets.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2019, v. 32, n. 5/6, p. 541
- By:
- Publication type:
- Article
Spectrally additive maps on Banach algebras.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 170, n. 1, p. 194, doi. 10.1007/s10474-023-01330-w
- By:
- Publication type:
- Article
Mixed Hodge structures and Siegel operators.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 816, p. 161, doi. 10.1515/crelle-2024-0064
- By:
- Publication type:
- Article
Hessenberg varieties and hyperplane arrangements.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 764, p. 241, doi. 10.1515/crelle-2018-0039
- By:
- Publication type:
- Article
On the surjectivity of quadratic stochastic operators acting on the simplex.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 3/4, p. 623, doi. 10.1134/S0001434616030391
- By:
- Publication type:
- Article
On surjective quadratic mappings.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 1/2, p. 192, doi. 10.1134/S0001434616010223
- By:
- Publication type:
- Article
Cardinality of the sets of all bijections, injections and surjections.
- Published in:
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia, 2019, p. 143, doi. 10.24917/20809751.11.8
- By:
- Publication type:
- Article
An Adaptive Lagrangian-Based Scheme for Nonconvex Composite Optimization.
- Published in:
- Mathematics of Operations Research, 2023, v. 48, n. 4, p. 2337, doi. 10.1287/moor.2022.1342
- By:
- Publication type:
- Article
On the Ellis semigroup of a discrete dynamical system ([0, 1], f).
- Published in:
- Semigroup Forum, 2021, v. 103, n. 3, p. 867, doi. 10.1007/s00233-021-10225-7
- By:
- Publication type:
- Article
EVERYWHERE SURJECTIONS AND RELATED TOPICS: EXAMPLES AND COUNTEREXAMPLES.
- Published in:
- Le Matematiche, 2018, v. 73, n. 1, p. 71, doi. 10.4418/2018.73.1.5
- By:
- Publication type:
- Article
NEW CHARACTERIZATIONS OF LEFT AND RIGHT GENERALIZED DRAZIN INVERTIBLE BOUNDED OPERATORS.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2020, v. 27, n. 2, p. 55
- By:
- Publication type:
- Article
DİLBİLİMDE ÖZNE VE YÜKLEM İLİŞKİSİNİN MATEMATİKSEL BOYUTU.
- Published in:
- Humanitas: International Journal of Social Sciences / Uluslararasi Sosyal Bilimler Dergisi, 2024, v. 12, n. 24, p. 189, doi. 10.20304/humanitas.1493753
- By:
- Publication type:
- Article
The structure of the C*-algebra of a locally injective surjection.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 4, p. 1226, doi. 10.1017/S0143385711000216
- By:
- Publication type:
- Article
FACTORIZING PROFINITE GROUPS INTO TWO ABELIAN SUBGROUPS.
- Published in:
- International Journal of Group Theory, 2013, v. 2, n. 1, p. 45
- By:
- Publication type:
- Article
PENALTY APPROXIMATION METHOD FOR A DOUBLE OBSTACLE QUASILINEAR PARABOLIC VARIATIONAL INEQUALITY PROBLEM.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 3, p. 1770, doi. 10.3934/jimo.2022017
- By:
- Publication type:
- Article
Maps preserving strong 2-Jordan product on some algebras.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 3, p. -1, doi. 10.1142/S1793557117500449
- By:
- Publication type:
- Article
On preservers of pseudo spectrum of skew Jordan matrix products.
- Published in:
- Acta Scientiarum Mathematicarum, 2022, v. 88, n. 3/4, p. 787, doi. 10.1007/s44146-022-00052-9
- By:
- Publication type:
- Article
On Locally Hurewicz Spaces.
- Published in:
- European Journal of Pure & Applied Mathematics, 2015, v. 8, n. 4, p. 514
- By:
- Publication type:
- Article
Some Fundamental Properties of β-Open Sets in Ideal Bitopological Spaces.
- Published in:
- European Journal of Pure & Applied Mathematics, 2013, v. 6, n. 2, p. 247
- By:
- Publication type:
- Article
Strong 3-commutativity preserving maps on standard operator algebras.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 12, p. 1659, doi. 10.1007/s10114-017-6145-z
- By:
- Publication type:
- Article
Polycyclic groups admitting a regular automorphism of order four.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 4, p. 565, doi. 10.1007/s10114-016-4660-y
- By:
- Publication type:
- Article
EXPLICIT SURJECTIVITY RESULTS FOR DRINFELD MODULES OF RANK 2.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 234, p. 17, doi. 10.1017/nmj.2017.26
- By:
- Publication type:
- Article
Hemivariational inequalities on graphs.
- Published in:
- Computational & Applied Mathematics, 2022, v. 41, n. 4, p. 1, doi. 10.1007/s40314-022-01881-8
- By:
- Publication type:
- Article
HIGGS BUNDLES AND REPRESENTATION SPACES ASSOCIATED TO MORPHISMS.
- Published in:
- Archivum Mathematicum, 2015, v. 51, n. 4, p. 191, doi. 10.5817/AM2015-4-191
- By:
- Publication type:
- Article
SOME SURJECTIVITY THEOREMS WITH APPLICATIONS.
- Published in:
- Archivum Mathematicum, 2013, v. 49, n. 1, p. 17, doi. 10.5817/AM2013-1-17
- By:
- Publication type:
- Article
INCOMPATIBILITY OF GENERIC HUGENESS PRINCIPLES.
- Published in:
- Bulletin of Symbolic Logic, 2023, v. 29, n. 2, p. 157, doi. 10.1017/bsl.2023.4
- By:
- Publication type:
- Article
Conjugacy classes and automorphisms of twin groups.
- Published in:
- Forum Mathematicum, 2020, v. 32, n. 5, p. 1095, doi. 10.1515/forum-2019-0321
- By:
- Publication type:
- Article